# SDR ABXA20150221026

- Difficulty date: February 21, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182T11001
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR SPAR & TE BEAM ARE CORRODED AT ELEVATOR STATION 325.  REPAIRED OUT OF LIMITS AREA OF LT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD ELEVATOR STATION 321.5 - 337.5 IAW REA B655-61425-MR.  TE BEAM AT ELEVATOR STATION 325 FOUND TO BE ACCEPTABLE FOR CONTINUED SERVICE WHEN COMBINING SRM 55-10-13 FIG 101 LIMITS & STANDARD DWG TOLERANCES IAW ENGINEERING.  SDR INFO, PN 182T1100-1, PART NAME REAR SPAR UPPER CHORD, SN NSN, CORRODED LEVEL 2, EXACT FS & BS LOCATION ON ACFT ELEVATOR STATION 321.5 TO 337.5.  ACFT WAS GNDED.
